| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Health effect clinical code: 4581 - significant reduction of irido-corneal angles.Type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim (b)(4).
Event or Problem Description
Reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; 13.50/+3.0/088 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2023.The patient experienced excessive vaulting and significant reduction of irido-corneal angles.Lens remains implanted.The cause of the event was reported as the device.
Additional Manufacturer Narrative
Additional information: b5: the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; 13.50/+3.0/088 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(4) 2023.The patient experienced excessive vaulting and significant reduction of irido-corneal angles.Lens remains implanted.The cause of the event was reported as the device.Device did not fail to perform as intended.Reportedly, the surgeon decided not to explant the lens due to decreased vault and iop was reduced without topical drops.Problem resolved.Claim# (b)(4).